Real Patient Endometriosis Testimonial Using Progestelle and Avoidance of Xenoestrogens (Endometriosis is very close to Adenomyosis)
I Have NO PAIN AT ALL!
Hello Dr Eckhart,
I am writing to thank you for your help. I used Progestelle for 6 months for adenomyosis and my health is back to normal. I stopped 1 month ago and I have NO PAIN AT ALL! I am so surprised I can't believe it! Of course I continue to avoid coffee, parbens, etc. I have two questions for you:
1. Is it safe to consume SOY LECITHIN?
2. Should I have an MRI to see if adenomyosis is gone?
I looking forward to your answer. Thank you.
Georgia F - Sindos, Thessaloniki, Greece
Oct. 8, 2009
I was Diagnosed With Adenomyosis
Hi .... could you please cancel my standing order for Progestelle. I find that I no longer need it.
Thank you for a wonderful product that has saved me from a hysterectomy. I was diagnosed with Adenomyosis a few years ago and was told by the gynecologist that a hysterectomy was the only possible remedy. After a few months using the Progestelle (and eliminating many sources of xenoestrogens), my symptoms were 95% gone. I used it for about a year, then quit for a while and my symptoms came back. So, I began using it again and my symptoms went away. At this point, I think I'm far enough along into menopause that I don't need the Progestelle. However, if I find that I need it again, I will most certainly turn to this product again. I have told many people about its effectiveness and have hopefully spared a few women the drastic measure of hysterectomy.
Thanks again for offering this fine product.
Cheryl S - Regina, Saskatchewan
Aug 11, 2009
I Took Progestelle And I Was Cured in 8 months (Feb 2009-Sept 2009)
I took Progestelle for 8 months (Feb 2009-Sept 2009) for adenomyosis and I was cured. Although I stopped Progestelle I continue to avoid the xenoestrogens (caffeine, parabens, parfum etc). I am generally fine, I have some bleeding between periods and mild pain sometimes during periods (most of the time I don't even use painkillers).
The problem is that yesterday I had surgery and I just returned home. My surgeon gave me antibiotics (pills) that contain methylparaben and propylparaben. I also don't know the ingredients of the products they used on me (antiseptics, lotions, etc). For the past few days I had spotting, and yesterday and today even more( it may be due to pre-surgery stress and the products they used on me)
What should I do now? I think it is inevitable to take the antibiotics due to surgery. What do you advise me to do next? I'm afraid that my next period will be a nightmare.
Georgia F - Thessaloniki, Greece
Sept. 15, 2010